# SDR GTIA96NK078

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 197
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND E/E COMPARTMENT PAX CABIN FLOOR PANEL WITH CORROSION AT Y197 AND X20.  REPLACED SHEET IN FLOOR PANEL IAW SRM 51-01 PARA C.  REPLACED RIVETS IAW SRM 51-70-2.  (M)
